# SDR P5CA9900029

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR WW DOOR FOUND BROKEN STOP ASSY.  REPLACED PER MM 32-12-00.
